advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

I am looking for information on skin complications associated with diabetes. My doctors do not have an answer for a "spot" I have on my leg. All tests have come back inconclusive. I am a diabetic of about 20 years.

Answer:

The "spot" may have a number of causes and it is obviously difficult to diagnose by e-mail with any reliability. However, if it is flat and slightly pigmented with distinct margins and some scaliness of the surface, a relatively common diagnosis in diabetics would be Necrobiosis Lipoidica Diabeticorum. NLD is rather unresponsive to treatment, but some work in England has suggested that Vitamin B6 or nicotinamide may be helpful and you should talk to your doctor about this.

DO'B

Original posting 17 Jun 97

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:54
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.